# SDR ASAA0956405

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,213 hours, 3,308 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Part time: 11,478 hours, 3,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF WITH BOTH ENGINES AT IDLE RIGHT FILTER BYPASS LIGHT ILLUMINATED AND REMAINED ON FOR APPROX 15 SECONDS.  LIGHT THEN WENT OUT.  WARNING LIGHT CHECK ON.  PREFLIGHT WAS NORMAL.  AFTER LIGHT OUT DID ANOTHER LIGHTS TEST AND INDICATION NORMAL.  UNABLE TO DUPLICATE RIGHT FUEL FILTER BYPASS LIGHT DISCREPANCY ON THE GROUND.  EEC BITE SHOWS NO CURRENT FAULT BUT FAULT HISTORY SHOWS MSG 73 31072 ONLY AT 3RD FLIGHT LEGS.  ACCOMPLISHED FIM TASK 73 31 00 810 802 F00.  FOUND S241 CONNECTOR DIRTY.  CLEANED DP0803.  REMOVED AND REPLACED NR 2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73 34 01 PAGE BLOCK 401 FOR PRECAUTIONARY.  OPS CHECK LEAKS CHECK AND EEC BITE ARE NORMAL.
